MAUDE Adverse Event Report: BIOMET 3I TSX¿ IMPLANT, 5.4MMD, 11.5MML; DENTAL IMPLANT

BIOMET 3I TSX¿ IMPLANT, 5.4MMD, 11.5MML; DENTAL IMPLANT
Catalog Number TSX54B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text: summary investigation.
 
Event or Problem Description
It was reported that the implant at tooth site #3 was removed due to bone loss.Symptoms as a result of the event: pain and inflammation.

Brand Name
TSX¿ IMPLANT, 5.4MMD, 11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20868537
Report Number0001038806-2024-02854
Device Sequence Number20988286
Product Code DZE
UDI-Device Identifier00844868045229
UDI-Public(01)00844868045229(17)281231(10)1275248
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX54B11
Device Lot Number1275248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic